# SDR DL767981889

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: BPS73
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSU T/S EMERGENCY LIGHT PROBLEM.  FOUND M735 BATTERY CHARGER BAD.  REPLACED CHARGER AND BATTERY PACK.  CKS NML.
